# SDR FDEA202110272635

- Difficulty date: October 27, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 85,134 hours, 16,339 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND  WING- OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE (WING SIDE)   OUTBOARD FORWARD MOUNT BORE CORROSION.   CORROSION AT LEFT HAND WING- OUTBOARD FLAP ASSEMBLY. OUTBOARD FORWARD HINGE   (WING SIDE) OUTBOARD FORWARD MOUNT BORE  (#6 HOLE) REWORKED AND FOUND EXCEED   LIMIT AS PER MD-11 CMM57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND   INSTALLED AS PER MD-11 CMM57-44-09 AND EA#1-5750-T0365093 PART 1 STEP 2A AND STEP 2.   TITLE:WINGS-FLIGHT SURFACES-EO-5750-7-5002-LEFT HAND WING OUTBOARD FLAP   OUTBOARD FORWARD HINGE (WING SIDE)-CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR   PER GMM-6-2-100. REFER TO SNRM N00537 ATTACHED EA#1-5750-T0365093 PART 1 FOR   DETAILS.
